# SDR CA150504013

- Difficulty date: May 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Ge CT581402
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Wrong Part
- Location: Pinion Gear
- Component: Accessory Gb, Ge
- Component part number: 5001T90G02
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) 6 INCORRECT PN BEARINGS WERE INSTALLED IN THE ACCESSORY GEARBOX ON SEVERAL GEARS.  THE CORRECT PN BEARINGS ARE EITHER 4001T99P02, 4001T99P03, AND 4001T99P05. THE BEARINGS DID NOT CONFORM TO MFG SPECS ALTHOUGH THEY HAD THE CORRECT DIMENSIONS, THEY DID NOT APPEAR CORRECT, DIFFERENT BEARING CAGES, AND DID NOT HAVE THE REQUIRED MFG MARKINGS ON THE BEARINGS.
